RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 1111–1133 (Mi fpm435)  

This article is cited in 1 scientific paper (total in 1 paper)

Transformation of matrix families to normal forms and its application to stability problems

A. A. Mailybaev

M. V. Lomonosov Moscow State University

Abstract: Families of matrices, smoothly dependent on a vector of parameters, are considered. V. I. Arnold (1971) has found normal forms of families of complex matrices (miniversal deformations), such that any family of matrices in the vicinity of a point can be transformed to them by smoothly dependent on the vector of parameters change of basis and smooth change of parameters. Miniversal deformations of real matrices have been studied by D. M. Galin (1972). In this paper a method of determining functions describing change of basis and change of parameters, transforming arbitrary family to the miniversal deformation, is suggested. The functions are found as Taylor series, where derivatives of the functions are determined from a recurrent procedure using derivatives of these functions of lower orders and derivatives of the family. Examples are given. The results obtained allow to use miniversal deformations for investigation of different properties of matrix families more efficiently. This is shown in the paper, where tangent cones to the stability domain (linear approximations) at boundary points are found.

Full text: PDF file (1047 kB)

Bibliographic databases:
UDC: 512.643
Received: 01.12.1997

Citation: A. A. Mailybaev, “Transformation of matrix families to normal forms and its application to stability problems”, Fundam. Prikl. Mat., 5:4 (1999), 1111–1133

Citation in format AMSBIB
\Bibitem{Mai99}
\by A.~A.~Mailybaev
\paper Transformation of matrix families to normal forms and its application to stability problems
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 1111--1133
\mathnet{http://mi.mathnet.ru/fpm435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782956}
\zmath{https://zbmath.org/?q=an:0963.15010}


Linking options:
  • http://mi.mathnet.ru/eng/fpm435
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p1111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bovdi V.A., Salim M.A., Sergeichuk V.V., “Neighborhood Radius Estimation For Arnold'S Miniversal Deformations of Complex and P-Adic Matrices”, Linear Alg. Appl., 512 (2017), 97–112  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:287
    Full text:119
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020